# SDR 2015FA0000456

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: General aviation
- Aircraft: N8911U
- Make and model: Beech 95-B55
- Aircraft serial: TC947
- Aircraft time: 4,263 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 951100171
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Part time: 4,263 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, LT AFT LOWER WING ATTACH FITTING WAS FOUND TO BE CRACKED ALONG LOWER SURFACE, AND VERIFIED BY DYE PENETRANT INSPECTION.  CRACK MEASURES APPROXIMATELY 0.85" IN LENGTH AND 0.35" DEEP, AS MEASURED ON INBD SURFACE OF FITTING.  REPLACEMENT OF WING ATTACH FITTING, AND DYE PENETRANT INSPECTION OF ALL OTHER WING ATTACH FITTINGS.
